# SDR 2006UALA00205

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, STA 927 FLOORBEAM UPPER SURFACE AT LBL 25.5 AND LBL 44.5 IS GOUGED.  *S/D*  REMOVED DAMAGE REF SRM 53-60-51.  INSTALLED REPAIR REF SRM 53-60-51.  INSTALLED NEW SEAT TRACK FLOOR SUPPORT, INSTALLED INTERCOSTAL AND ATTACH ANGLES.
